# SDR HEEA0014737

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW02
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR RPM WARNING HORN LIGHT CAME ON.
